ALPHA PSYCHIATRY
Case Reports

Acute urticaria associated with paroxetine

1.

Medipol University, Medical Faculty, Department of Psychiatry, Istanbul

2.

Necip Fazil Kisakurek City Hospital, Department of Psychiatry, Kahramanmaras

Alpa Psychiatry 2020; 21: 662-664
DOI: 10.5455/apd.104870
Read: 8 Downloads: 14 Published: 01 December 2020

Paroxetine is a well-tolerated drug used in the treatment of many psychiatric disorders. In this case report, we present a 31-year old female patient with major depression who developed acute urticaria during paroxetine therapy. Our patient’s laboratory examinations were normal and she had no history of urticaria or other skin reactions. She also had no family history of urticaria or other skin reactions. Dermatological reactions with paroxetine are rarely seen. Most of them are eczematous and benign lesions. As in our case, urticaria is a rare dermatologic reaction with paroxetine. [Anadolu Psikiyatri Derg 2020; 21(6.000): 662-664]

Files
ISSN 1302-6631